International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 3, Pages 449-458
Integral operators on the section space of a Banach bundle
1Department of Mathematics, Duke University, Durham 27706, NC, USA
2Department of Mathematics, Trinity College, Hartford 06106, CT, USA
Received 5 December 1991; Revised 15 August 1992
Copyright © 1993 J. W. kitchen and D. A. Robbins. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let and be bundles of Banach spaces, where is a compact
Hausdorff space, and let be a Banach space. Let denote the space of sections of the
bundle . We obtain two representations of integral operators in terms of
measures. The first generalizes a recent result of P. Saab, the second generalizes a theorem of
Grothendieck. We also study integral operators which are -linear.